# SDR 9504496615

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN SECTION 41 LOWER LOBE.  CRACK IS LOCATED AT STR 28R, FS 460.  REMOVED DAMAGED FLANGE, FABRICATED REPAIR, AND INSTALLED.
